Show simple item record

dc.contributor.authorAddou, Idris ( )
dc.date.accessioned2019-11-25T18:53:07Z
dc.date.available2019-11-25T18:53:07Z
dc.date.issued2000-01-01
dc.identifier.citationAddou, I. (2000). Exact multiplicity results for quasilinear boundary-value problems with cubic-like nonlinearities. Electronic Journal of Differential Equations, 2000(01), pp. 1-26.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8909
dc.description.abstractWe consider the boundary-value problem

-(φ/(u'))' = λf(u) in (0,1)

u(0) = u(1) = 0,

where p > 1, λ > 0 and φp(x) = |x|p-2x. The nonlinearity f is cubic-like with three distinct roots 0 = a < b < c. By means of a quadrature method, we provide the exact number of solutions for all λ > 0. This way we extend a recent result, for p = 2, by Korman et al. [17] to the general case p > 1. We shall prove that when 1 < p ≤ 2 the structure of the solution set is exactly the same as that studied in the case p = 2 by Korman et al. [17], and strictly different in the case p > 2.

en_US
dc.formatText
dc.format.extent29 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOne dimensional p-Laplacianen_US
dc.subjectMultiplicity resultsen_US
dc.subjectTime-mapsen_US
dc.titleExact Multiplicity Results for Quasilinear Boundary-value Problems with Cubic-like Nonlinearitiesen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record